New York, 2007High Wind in New York, December 23 to 24, 2007
December 23 to 24, 2007 · NWS BUF · 2 events in 2 counties and zones
A potent cold front crossed the region during the afternoon hours. Behind the front, windy conditions developed.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A potent cold front crossed the region during the afternoon hours. Behind the front, windy conditions developed. Scattered power outages were reported across the western parts of the Niagara Frontier and the strong winds were funneled over Lake Erie. Sustained winds to 40 mph were measured at Niagara Falls International Airport and gusts to 61 mph were measured at Buffalo Niagara International Airport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Dec 23, 7:54 PM EST, 50 minutes earlier.
Area forecast discussion, Dec 23, 7:54 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
754 PM EST SUN DEC 23 2007
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OVER THE UPPER PENINSULA OF MICHIGAN
WILL CONTINUE TO MOVE NORTHEAST INTO QUEBEC BY MONDAY MORNING AND
THEN INTO THE CANADIAN MARITIMES BY TUESDAY MORNING. A POWERFUL COLD
FRONT WILL CROSS THE REGION FROM WEST TO EAST BY EARLY THIS EVENING.
THIS FRONT WILL BE ACCOMPANIED BY HEAVY RAINFALL AND POSSIBLY STRONG
WINDS AND A FEW RUMBLES OF THUNDER. BEHIND THE COLD FRONT MUCH
COLDER AIR WILL RUSH INTO THE REGION WITH SNOW SHOWERS AND GUSTY
WINDS. LAKE EFFECT SNOW WILL DEVELOP NORTHEAST OF LAKE ERIE LATER
THIS EVENING AND NORTHEAST OF LAKE ONTARIO LATE TONIGHT. THE LAKE
SNOWS WILL CONTINUE NORTHEAST OF THE LAKES ON MONDAY BEFORE
WEAKENING AND PUSHING SLOWLY SOUTH ON CHRISTMAS EVE. MUCH MORE
TRANQUIL WEATHER IS THEN EXPECTED FOR CHRISTMAS DAY WITH JUST A
LITTLE LINGERING LIGHT LAKE EFFECT SNOW EAST OF LAKE ONTARIO.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MANY CONCERNS IN THE NEAR TERM INCLUDING HEAVY RAINFALL...A FRONTAL
SQUALL LINE...GUSTY WINDS...AND LAKE EFFECT.
HEAVY RAINFALL...A 50 MILE WIDE SWATH OF MODERATE TO HEAVY RAINFALL
HAS DEVELOPED WITHIN THE WARM CONVEYOR AHEAD OF THE COLD FRONT WHERE
ANOMALOUSLY HIGH PWAT IS BEING DRAWN NORTH WITHIN THE INTENSE
SOUTHERLY LOW LEVEL JET. ANOTHER AREA OF HEAVY RAINFALL ASSOCIATED
WITH THE FRONTAL SQUALL LINE WILL COMBINE WITH THE FIRST AREA OF
HEAVY RAIN TO PRODUCE ABOUT AN INCH BASIN AVERAGE QPF FROM THE UPPER
GENESEE VALLEY INTO THE FINGER LAKES AND EASTERN LAKE ONTARIO
REGION. THERE MAY BE SOME LOCALLY HIGHER AMOUNTS WITH EMBEDDED
CONVECTION. THESE RAINS WILL BRING STREAMS AND SMALLER RIVERS TO
BANKFULL...AND WILL ALSO RESULT IN SUBSTANTIAL WITHIN BANK RISES ON
LARGER MAINSTEM RIVERS. WE WILL BE ISSUING URBAN/SMALL STREAM FLOOD
ADVISORIES TO HANDLE THIS ACTIVITY.
FRONTAL SQUALL LINE...A NARROW SQUALL LINE ALONG THE SURFACE COLD
FRONT CONTINUES TO SLOWLY INTENSIFY...BUT SO FAR IS NOT PRODUCING
ANY STRONG WINDS. THIS IS LIKELY DUE TO THE FACT THAT THE STRONG
WIND FIELD IS ORIENTED PARALLEL TO THE VARIOUS ENHANCED LINE
SEGMENTS WITHIN THE SQUALL LINE. WATER VAPOR IMAGERY SHOWING A
STRONG MID LEVEL VORTICITY MAXIMA AND JET STREAK WRAPPING AROUND THE
SOUTHERN EDGE OF THE DEEPENING MID LEVEL CYCLONE. SHORT TERM MODEL
GUIDANCE SHOWS THIS FEATURE EVENTUALLY CATCHING UP TO THE SURFACE
COLD FRONT AND SQUALL LINE. AS THIS OCCURS...LARGE SCALE FORCING FOR
ASCENT WILL INCREASE ATOP THE SQUALL LINE AND SHOULD RESULT IN
FURTHER INTENSIFICATION. AGREE WITH SPC THINKING IN SWOMCD
DISCUSSION THAT THIS FEATURE MAY ALLOW THE LOW/MID LEVEL WINDS TO
VEER TO BECOME MORE PERPENDICULAR TO THE SQUALL LINE. IF THIS WERE
TO OCCUR WE WOULD SEE THE COLD FRONT SURGE EASTWARD WITH AN
INCREASING DAMAGING WIND THREAT OVER THE EASTERN PORTION OF THE CWA
LATE THIS AFTERNOON AND EARLY EVENING.
POST FRONTAL WINDS...WINDS HAVE ACTUALLY DECREASED IMMEDIATELY
BEHIND THE COLD FRONT...LIKELY DUE TO A SHORT WAVE SURFACE RIDGE
JUST BEHIND THE FRONT AS SUGGESTED BY SHORT TERM NAM/WRF GUIDANCE
AND MSAS REAL TIME ANALYSIS. WINDS INCREASE AGAIN FARTHER WEST IN
THE STRONGER GRADIENT AND DEEPER COLD AIR ADVECTION WITH GUSTS IN
THE 35-40 KNOT RANGE ACROSS WESTERN OHIO AND SOUTHERN LOWER
MICHIGAN. WE WILL HOLD ONTO THE HIGH WIND WARNING INTO TONIGHT IN
EXPECTATION OF OUR WINDS ALSO INCREASING THIS EVENING AS WE GET
DEEPER INTO THE COLD AIR. WE MAY NOT SEE WARNING CRITERIA WINDS...
BUT IT WILL GET CLOSE AND MAY STILL LEAD TO SOME ISOLATED TREE AND
POWERLINE DAMAGE.
LAKE EFFECT...OUR FINAL CONCERN FOR TONIGHT IS LAKE EFFECT
POTENTIAL. INTENSE LOW LEVEL COLD AIR ADVECTION BEHIND THE FRONT
WILL ALLOW LAKE INDUCED INSTABILITY TO INCREASE RAPIDLY THIS
EVENING. LAKE INDUCED EQUILIBRIUM LEVELS RISE TO ABOUT 10 THOUSAND
FEET OVERNIGHT WITH LAKE INDUCED CAPE PEAKING AROUND 250J/KG. WHILE
THESE VALUES ARE NOT OVERLY IMPRESSIVE...THEY ARE SUFFICIENT FOR
ORGANIZED LAKE SNOWS. AMBIENT SYNOPTIC SCALE MOISTURE IS INITIALLY
SPARSE THIS EVENING WITHIN MID LEVEL DRY SLOT...HOWEVER OVERNIGHT
WRAP AROUND MOISTURE ADVECTS BACK INTO THE EASTERN GREAT LAKES WITH
A MORE FAVORABLE BACKGROUND MOISTURE PROFILE. SYNOPTIC SCALE FORCING
FOR ASCENT IS FAVORABLE WITH STRONG CYCLONIC FLOW IN THE LOW/MID
LEVELS. MAIN LIMITING FACTOR IS THE VERY STRONG WINDS. 850MB WINDS
ARE PROGGED TO BE AROUND 50 KNOTS OVERNIGHT...WHICH IS TYPICALLY THE
UPPER BOUND IN WHICH LAKE EFFECT CAN FORM. THE STRONG WINDS GREATLY
INCREASE THE EFFECTIVE SHEAR IN THE COLUMN...AND TEND TO TEAR THE
BANDS APART BEFORE THEY BECOME WELL ORGANIZED.
UPSTREAM RADARS SHOW LAKE SNOWS INCREASING IN INTENSITY OFF LAKE
MICHIGAN THIS AFTERNOON. IT SHOULD BE NOTED THAT 850MB TEMPS ARE
3-4C COLDER THERE THAN THEY WILL BE HERE. STILL...THAT IS A GOOD
SIGN THAT OUR LAKE EFFECT WILL BE ABLE TO FORM DESPITE THE STRONG
WINDS. GIVEN THE LIMITING FACTOR OF STRONG WINDS...HAVE OPTED TO
KEEP AMOUNTS IN ADVISORY CRITERIA. ASSUMING THE BAND FORMS...IT WILL
SET UP INITIALLY ACROSS THE NIAGARA PENINSULA INTO PORTIONS OF
NIAGARA AND ORLEANS COUNTIES AND POSSIBLY GRAND ISLAND LATER THIS
EVENING. THE BAND WILL PROBABLY NOT SINK SOUTH INTO METRO BUFFALO
AND GENESEE/MONROE COUNTIES UNTIL LATE TONIGHT.
HAVE KEPT THE LAKE EFFECT SNOW/BLOWING SNOW ADVISORIES IN
PLACE...BUT PUSHED BACK STARTING TIME UNTIL 00Z FOR NIAGARA/ORLEANS
AND NORTHERN ERIE COUNTIES AND 09Z FOR GENESEE COUNTY. ALSO ADDED
MONROE COUNTY TO THE ADVISORY STARTING AT 09Z GIVEN THAT THE STRONG
WINDS ARE LIKELY TO ALLOW THE LAKE BANDS TO PUSH WELL INLAND.
IT SHOULD BE NOTED THAT WHILE WE WILL HAVE LAKE SNOWS AND STRONG
WINDS...SINGLE BANDS OF LAKE EFFECT SNOW CREATE THEIR OWN LOCALIZED
WIND FIELDS WITH MUCH LIGHTER WINDS WITHIN THE BAND AND STRONGER
WINDS NEAR THE PERIPHERY. WE WILL NOT HAVE THE STRONG WINDS AND
HEAVY SNOW CO-LOCATED IN SPACE AND TIME...THEREFORE THERE WILL NOT
BE ANY BLIZZARD CONDITIONS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
MAIN CONCERN WILL REVOLVE AROUND THE MESOSCALE THROUGH THE SHORT
TERM PERIOD WITH ONGOING LAKE EFFECT. THE AIRMASS WILL SLOWLY MODIFY
THROUGH THE PERIOD WITH 850MB TEMPS AROUND -11C AT 12Z MONDAY
WARMING TO NEAR ZERO BY WEDNESDAY.
OFF LAKE ERIE...EXPECT A BAND OF LAKE EFFECT SNOW TO BE ONGOING AT
12Z MON FROM THE NORTHERN HALF OF METRO BUFFALO NORTHEAST TO
ROCHESTER. LAKE INDUCED THERMODYNAMICS WILL DETERIORATE THROUGH THE
DAY WITH EQUILIBRIUM LEVELS FALLING TO AROUND 6 THOUSAND FEET BY
EVENING. EXPECT THE LAKE SNOWS TO REACH THEIR PEAK INTENSITY MONDAY
MORNING BEFORE SLOWLY DIMINISHING DURING THE AFTERNOON AND SINKING
SLOWLY SOUTH INTO THE SOUTHERN SUBURBS BY LATE AFTERNOON. WILL GO
WITH ADDITIONAL ACCUMS OF 3-5 INCHES IN THE MOST PERSISTENT BANDS.
AGAIN...THE STRONG WINDS ARE THE MAIN UNCERTAINTY WITH RESPECT TO
THE ABILITY OF LAKE SNOWS TO BECOME WELL ORGANIZED. IT IS POSSIBLE
THESE AMOUNTS MAY NEED TO BE INCREASED OR DECREASED SIGNIFICANTLY.
OFF LAKE ONTARIO...EXPECT A SIMILAR TREND TO LAKE ERIE ABOUT 6 HOURS
LATER. LAKE SNOWS WILL DEVELOP NORTH OF WATERTOWN ACROSS THE
THOUSAND ISLANDS BY MONDAY MORNING. THIS BAND WILL LIKELY DEVELOP A
DYNAMIC UPSTREAM CONNECTION TO THE LAKE ERIE BANDING FEATURE...WHICH
MAY AID IN FURTHER ORGANIZATION. THE STRONG WINDS WILL ALSO BE A
PROBLEM HERE AND MAY INHIBIT BAND ORGANIZATION. WILL CHANGE THE LAKE
EFFECT SNOW WATCH TO A LAKE SNOW/BLOWING SNOW ADVISORY AND RUN THIS
FROM EARLY MONDAY MORNING THROUGH 08Z TUE. BAND WILL SLOWLY SINK
SOUTH THROUGH WATERTOWN MONDAY TO THE TUG HILL MONDAY NIGHT.
UPSLOPING SHOULD AID IN CONTINUING ACCUMULATING SNOW ACROSS THE TUG
HILL INTO MONDAY NIGHT. A HEADLINE MAY EVENTUALLY BE NEEDED FOR
NORTHERN OSWEGO COUNTY...BUT WILL NOT CONSIDER FOR THIS PACKAGE.
LAKE SNOWS WILL END OFF LAKE ERIE BY EARLY CHRISTMAS MORNING AS
TEMPERATURES ALOFT BECOME TOO WARM TO SUPPORT LAKE EFFECT. SNOW WILL
END EAST OF LAKE ONTARIO BY CHRISTMAS AFTERNOON. CHRISTMAS NIGHT AND
WEDNESDAY SHOULD BE DRY WITH AT LEAST PARTIAL CLEARING AS A RIDGE OF
HIGH PRESSURE BUILDS INTO THE REGION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
GOING TO KEEP THIS RELATIVELY SHORT CONSIDERING THE HIGH IMPACT
SITUATION WE ARE DEALING WITH IN THE SHORT TERM. AS INDICATED IN
PREVIOUS DISCUSSIONS, THE LONGWAVE PATTERN HAS BECOME VERY TYPICAL
OF A LA NINA COLD SEASON ACROSS THE NORTHERN HEMISPHERE...A SIGNAL
THAT THE ATMOSPHERE HAS FULLY COUPLED TO THE OCEANIC FORCING. THE
LONGWAVE PATTERN ACROSS NOAM WILL TRANSITION TO A TYPICAL LA NINA
BASE STATE DURING THE LONG TERM PERIOD WITH THE MEAN TROUGH
RELOADING ACROSS THE WEST AND RIDGING STRENGTHENING ACROSS THE
SOUTHEAST. THIS WILL CONTINUE TO PROVIDE AN ACTIVE SOUTHWEST TO
NORTHEAST STORM TRACK ACROSS THE NATION THROUGH THE LONG TERM. IN
OUR NECK OF THE WOODS IT ALSO STRONGLY SUGGESTS THAT ANY REALLY COLD
AIR IS NOT GOING TO SHOW ITS FACE AROUND HERE AT LEAST THROUGH NEXT
WEEKEND.
THE MODEL GUIDANCE IS COMING TOGETHER A BIT MORE ON THE TIMING AND
AMPLITUDE OF INDIVIDUAL SHORTWAVES MOVING OUT OF THE LONG WAVE
TROUGH IN THE WEST. NEWEST GFS ALONG WITH THE ECMWF AND VARIOUS
ENSEMBLE MEMBERS SHOW A WEAKENING SYSTEM MOVING TOWARDS THE OHIO
VALLEY AND NORTHEAST WEDNESDAY NIGHT THROUGH THURSDAY. ANOTHER
SYSTEM PROGGED TO MOVE THROUGH THE GREAT LAKES REGION LATE IN THE
WEEKEND WITH SOME DIFFERENCES IN TIMING. ONCE AGAIN, THE BIG NEWS IS
THAT THERE IS NO SIGNIFICANTLY COLD AIR IN STORE FOR US IN THE NEXT
WEEK OR SO.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE COLD FRONT HAS MOVED THROUGH ALL TAF SITES. WE EXPECT
IMPROVEMENTS TO VFR IN SOME AREAS BUT LAKE EFFECT SNOW WILL BECOME
MORE ORGANIZED NORTHEAST OF BOTH LAKES OVERNIGHT. WE ALSO EXPECT
WIND GUSTS IN EXCESS OF 40 KNOTS ESPECIALLY IN FUNNELED AREAS
NORTHEAST OF LAKE ERIE.
MONDAY AFTERNOON AND MONDAY NIGHT CONDITIONS ARE EXPECTED TO BE MVFR
FOR CIG AND VFR FOR VSBY OVERALL. HOWEVER, A NARROW BAND OF LAKE
EFFECT SNOW IS EXPECTED TO REMAIN IN PLACE OFF BOTH LAKE ERIE AND
ONTARIO. OFF ERIE, THE 15 MILE WIDE BAND WILL BE BETWEEN KBUF AND
KJHW AND WILL PRODUCE LIFR CONDITIONS. OFF LAKE ONTARIO THE 20 MILE
WIDE BAND WILL BE LOCATED BETWEEN KART AND KSYR AND ALSO PRODUCE
LIFR CONDITIONS
LOOKING FURTHER AHEAD...HIGH PRESSURE WILL BUILD ACROSS THE AREA
TUESDAY ENDING THE LAKE EFFECT POTENTIAL. IMPROVEMENT TO VFR AT ALL
SITES IS EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. A WEAK FRONTAL
BOUNDARY IS EXPECTED TO CROSS THE AREA THURSDAY...BRINGING THE
POTENTIAL FOR SOME RESTRICTIONS TO CIG AND VSBY IN SNOW SHOWERS. NO
SIGNIFICANT WEATHER IS EXPECTED AT THIS POINT FOR THURSDAY NIGHT BUT
ANOTHER SYSTEM COULD BRING PRECIPITATION AND REDUCE PREVAILING
CONDITIONS TO THE AREA ON FRIDAY. TIMING ON THESE FEATURES HOWEVER
IS SUBJECT TO CHANGE.
&&
.MARINE...
MAIN CONCERN ACROSS THE EASTERN GREAT LAKES IS GALE AND STORM FORCE
WINDS TONIGHT. WINDS IN THE WAKE OF THE STRONG COLD FRONT WILL
STRENGTHEN OVERNIGHT AND WE WILL KEEP STORM WARNINGS FOR ERIE AND
GALES FOR ONTARIO.
MODEL GUIDANCE SHOWS THESE STRONG WINDS CONTINUING THROUGH ALL OF
MONDAY AND INTO MONDAY NIGHT AS THE INSTABILITY OVER THE WARM LAKES
ENSURES EXCELLENT MIXING OF THE STRONGER WINDS ALOFT DOWN TO THE
SURFACE. SEE NO NEED TO CHANGE THE TIME TAGS ON THE WARNINGS AT
THIS POINT.
BY TUESDAY THE MAIN LOW WILL MOVE OFF THE NEW ENGLAND COAST AND
LOOSEN ITS GRIP OVER THE EASTERN GREAT LAKES. WARNINGS WILL BE
DROPPED BY THEN.
THE REST OF THE WEEK LOOKS RELATIVELY QUIET.
&&
.TIDES/COASTAL FLOODING...
THE LAKESHORE FLOOD WARNING HAS BEEN CANCELLED. THE PEAK LAKE
LEVEL WAS 6.5 FEET JUST BEFORE 6 PM. FLODD STAGE IS 8 FEET. STRONG
SOUTHWEST WINDS WILL CAUSE THE LAKE LEVEL TO FALL AND RISE A
COUPLE MORE TIMES OVERNIGHT BUT IT WILL NOT GO AS HIGH AS THE
INITAL SURGE. HOWEVER WITH THE LAKE LEVEL HIGHER THAN RECENT DAYS
WE STILL EXPECT BEACH EROSION FROM 14 TO 18 FEET WAVES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING UNTIL 4 AM EST MONDAY FOR NYZ001>008-010>014-
019>021-085.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY FROM 4 AM MONDAY TO
3 AM EST TUESDAY FOR NYZ007-008.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY FROM 4 AM TO 6 PM
EST MONDAY FOR NYZ003-011.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY UNTIL 6 PM EST
MONDAY FOR NYZ001-002-010.
MARINE...STORM WARNING UNTIL 4 AM EST MONDAY FOR LEZ020-040-041.
GALE WARNING UNTIL 3 AM EST TUESDAY FOR LOZ043>045-
063>065.
GALE WARNING UNTIL 7 PM EST MONDAY FOR LOZ042-062.
GALE WARNING UNTIL 7 AM EST MONDAY FOR SLZ022-024.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...HITCHCOCK
LONG TERM...TAN
AVIATION...SAGE/TAN
MARINE...TAN
TIDES/COASTAL FLOODING...SAGEHazardous weather outlook, Dec 23, 8:02 PM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
802 PM EST SUN DEC 23 2007
NYZ001-002-010-250115-
NIAGARA-ORLEANS-NORTHERN ERIE-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 6 PM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ011-250115-
GENESEE-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO
6 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ012-085-250115-
WYOMING-SOUTHERN ERIE-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ013-014-019>021-250115-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ003-250115-
MONROE-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM TO
6 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ004>006-250115-
WAYNE-NORTHERN CAYUGA-OSWEGO-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER WAYNE
COUNTY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ007-008-250115-
JEFFERSON-LEWIS-
802 PM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 4 AM
MONDAY TO 3 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW AND BLOWING SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ040-041-250115-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
802 PM EST SUN DEC 23 2007
...STORM WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A GALE WARNING IS POSSIBLE ON MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-250115-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
802 PM EST SUN DEC 23 2007
...STORM WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A GALE WARNING IS POSSIBLE ON MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LOZ042-062-250115-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
802 PM EST SUN DEC 23 2007
...GALE WARNING IN EFFECT UNTIL 7 PM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LOZ043>045-063>065-250115-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
802 PM EST SUN DEC 23 2007
...GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SLZ022-024-250115-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
802 PM EST SUN DEC 23 2007
...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.
.DAY ONE...TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SAGE
In the hours before
Special weather statement, Dec 23, 3:18 PM EST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
318 PM EST SUN DEC 23 2007
NYZ019-020-085-232300-
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
318 PM EST SUN DEC 23 2007
RAIN HAS CHANGED OVER TO SNOW OVER FAR WESTERN CHAUTAUQUA COUNTY
THIS AFTERNOON. AS TEMPERATURES FALL INTO THE 30S OVER SOUTHERN
ERIE AND CATTARAUGUS COUNTIES EXPECT A SIMILAR CHANGEOVER. SNOW
WILL ACCUMULATE AN INCH OR TWO OVER THE NEXT HOUR BEFORE ENDING. A
SHORT BREAK IN THE SNOWFALL IS EXPECTED...BUT MORE SNOW WILL
FOLLOW THIS EVENING. STRONG WINDS HAVE NOT MATERIALIZED
YET...ALTHOUGH WINDS ACROSS NORTHERN OHIO ARE NOW GUSTING TO 50
MPH. EXPECT WINDS TO INCREASE AS NIGHTFALL APPROACHES.
ZAFF
Special weather statement, Dec 23, 3:37 PM EST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EST SUN DEC 23 2007
NYZ004-014-232300-
WAYNE-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...CANANDAIGUA
337 PM EST SUN DEC 23 2007
...COLD FRONT APPROACHING WITH WIND SHIFT AND DROP IN TEMPERATURES...
RAIN WILL DIMINISH IN INTENSITY BRIEFLY THIS AFTERNOON.
HOWEVER...A SHARP COLD FRONT IS APPROACHING AND WILL MOVE ACROSS
WAYNE AND ONTARIO COUNTIES BETWEEN 330 PM AND 430 PM. EXPECT A
BRIEF DOWNPOUR TO ACCOMPANY THE FRONT...ALONG WITH A WIND SHIFT
FROM THE SOUTH TO WEST. WINDS WILL GRADUALLY INCREASE BEHIND THE
FRONT...WITH WINDS GUSTS IN THE 40 TO 50 MPH RANGE TOWARD THE
EVENING. TEMPERATURES THIS AFTERNOON ARE NEAR 50...BUT WILL DROP
ABOUT 5 DEGREES IMMEDIATELY BEHIND THE FRONT AND CONTINUE TO COOL
INTO THE 30S BY EARLY EVENING.
ZAFF
Special weather statement, Dec 23, 4:44 PM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EST SUN DEC 23 2007
NYZ005>007-240045-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN
444 PM EST SUN DEC 23 2007
...COLD FRONT APPROACHING WITH WIND SHIFT AND DROP IN TEMPERATURES...
RAIN WILL DIMINISH IN INTENSITY BRIEFLY LATE THIS AFTERNOON.
HOWEVER...A SHARP COLD FRONT IS APPROACHING AND WILL MOVE QUICKLY
ACROSS NORTHERN CAYUGA COUNTY AND TOWARD THE CITY OF OSWEGO BY
ABOUT 5 PM AND THROUGH WATERTOWN SOUTH TO REDFIELD BY 6PM. EXPECT
A BRIEF DOWNPOUR TO ACCOMPANY THE FRONT...ALONG WITH A WIND SHIFT
FROM THE SOUTH TO WEST. WINDS WILL GRADUALLY INCREASE BEHIND THE
FRONT...WITH WINDS GUSTS IN THE 40 TO 50 MPH RANGE LATER THIS EVENING.
TEMPERATURES THIS AFTERNOON IN THE MID TO UPPER 40S...BUT WILL DROP
ABOUT 5 TO 10 DEGREES IMMEDIATELY BEHIND THE FRONT AND CONTINUE TO
COOL INTO THE 30S BY EARLY EVENING.
ZAFF
Special weather statement, Dec 23, 5:07 PM EST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
507 PM EST SUN DEC 23 2007
NYZ006-007-232300-
JEFFERSON NY-OSWEGO NY-
507 PM EST SUN DEC 23 2007
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 502 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SQUALL LINE
CAPABLE OF PRODUCING STRONG GUSTY WINDS. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM STONY POINT TO 14 MILES
SOUTHWEST OF PULASKI...AND MOVING EAST AT 50 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SANDY CREEK AT 515 PM EST...
ADAMS CENTER AT 520 PM EST...
REDFIELD AT 525 PM EST...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS...WITH WIND SPEEDS IN EXCESS OF 60 MPH.
ZAFF
Special weather statement, Dec 23, 5:28 PM EST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
528 PM EST SUN DEC 23 2007
NYZ008-232330-
LEWIS NY-
528 PM EST SUN DEC 23 2007
...LINE OF STRONG SQUALL LINE MOVING INTO LEWIS COUNTY...
* AT 519 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SQUALL LINE CAPABLE OF PRODUCING STRONG GUSTY WINDS. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PARISH TO ADAMS AND
MOVING EAST AT 45 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
BARNES CORNERS AT 535 PM EST...
COPENHAGEN AT 545 PM EST...
HIGHMARKET AT 550 PM EST...
MARTINSBURG AT 555 PM EST...
TURIN AT 600 PM EST...
NATURAL BRIDGE AT 605 PM EST...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS...WITH WIND SPEEDS IN EXCESS OF 60 MPH.
ZAFF
High Wind, Northern Erie
- When
- December 23, 8:44 PM EST to December 24, 12:00 AM EST
- Where
- Northern Erie forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $50,000
- Reported by
- ASOS
- Coordinates
- 42.758, -78.780 (the zone’s center; the record gives no point)
High Wind, Niagara
- When
- December 23, 8:55 PM EST to December 24, 12:00 AM EST
- Where
- Niagara forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- ASOS
- Coordinates
- 43.173, -78.691 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Utah, December 23, 20071 death · 3 injured · 1 event
- Damaging Winds in Michigan, December 23, 2007$543,000 · 68 kt wind · 37 events
- High Wind in Ohio, December 23, 2007$457,000 · 53 kt wind · 31 events
- High Wind in Michigan, December 23, 2007$385,000 · 50 kt wind · 11 events
- Damaging Winds in Indiana, December 23, 2007$70,000 · 72 kt wind · 12 events
- Flooding in New York, December 23 to 24, 2007$65,000 · 3 events
- Strong Wind in Wisconsin, December 23, 2007$45,000 · 9 events
- High Wind in Wisconsin, December 23, 2007$45,000 · 57 kt wind · 5 events
- Damaging Winds in Illinois, December 23, 2007$31,000 · 66 kt wind · 12 events
- Damaging Winds in Michigan, December 23, 2007$40,000 · 55 kt wind · 3 events
- High Wind in Pennsylvania, December 23, 2007$30,000 · 50 kt wind · 3 events
- High Wind in Vermont, December 23, 2007$20,000 · 73 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 72091, 72092.